Search Results

There are 16220 results for: content related to: Multiple-point hit distribution functions and vague convergence of related measures

  1. On the tamagawa number conjecture for hecke characters

    Mathematische Nachrichten

    Volume 284, Issue 5-6, April 2011, Pages: 608–628, Francesc Bars

    Article first published online : 7 MAR 2011, DOI: 10.1002/mana.200810051

  2. Large deviations for discontinuous additive functionals of symmetric stable processes

    Mathematische Nachrichten

    Volume 284, Issue 8-9, June 2011, Pages: 1148–1171, Masayoshi Takeda and Kaneharu Tsuchida

    Article first published online : 13 MAY 2011, DOI: 10.1002/mana.200810843

  3. Characterizing the Phragmén-Lindelöf condition for evolution on algebraic curves

    Mathematische Nachrichten

    Volume 284, Issue 10, July 2011, Pages: 1234–1269, Chiara Boiti and Reinhold Meise

    Article first published online : 13 MAY 2011, DOI: 10.1002/mana.200810280

  4. Unitary extensions of partial isometries

    Mathematische Nachrichten

    Volume 284, Issue 7, May 2011, Pages: 844–855, Nieves Amoretti and Marisela Domínguez

    Article first published online : 12 APR 2011, DOI: 10.1002/mana.200810211

  5. The Witten complex for singular spaces of dimension two with cone-like singularities

    Mathematische Nachrichten

    Volume 284, Issue 5-6, April 2011, Pages: 717–738, Ursula Ludwig

    Article first published online : 22 MAR 2011, DOI: 10.1002/mana.200810167

  6. Lawson homology, morphic cohomology and Chow motives

    Mathematische Nachrichten

    Volume 284, Issue 8-9, June 2011, Pages: 1024–1047, Wenchuan Hu and Li Li

    Article first published online : 9 MAY 2011, DOI: 10.1002/mana.200810283

  7. Approximation by families of linear trigonometric polynomial operators and smoothness properties of functions

    Mathematische Nachrichten

    Volume 284, Issue 11-12, August 2011, Pages: 1523–1537, Vladimir Rukasov, Konstantin Runovski and Hans-Jürgen Schmeisser

    Article first published online : 14 JUN 2011, DOI: 10.1002/mana.200810180

  8. Fast homoclinic solutions for a class of damped vibration problems with subquadratic potentials

    Mathematische Nachrichten

    Volume 286, Issue 1, January 2013, Pages: 4–16, Peng Chen and X. H. Tang

    Article first published online : 15 OCT 2012, DOI: 10.1002/mana.201100287

  9. Relative singularity categories and Gorenstein-projective modules

    Mathematische Nachrichten

    Volume 284, Issue 2-3, February 2011, Pages: 199–212, Xiao-Wu Chen

    Article first published online : 28 JAN 2011, DOI: 10.1002/mana.200810017

  10. Boundary pairs and boundary conditions for general (not necessarily definite) first-order symmetric systems with arbitrary deficiency indices

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1895–1931, Vadim Mogilevskii

    Article first published online : 21 JUN 2012, DOI: 10.1002/mana.201100241

  11. Cobordism invariance of the family index

    Mathematische Nachrichten

    Volume 285, Issue 7, May 2012, Pages: 808–820, Catarina C. Carvalho

    Article first published online : 21 MAR 2011, DOI: 10.1002/mana.200810132

  12. You have free access to this content
    Square-integrable solutions and Weyl functions for singular canonical systems

    Mathematische Nachrichten

    Volume 284, Issue 11-12, August 2011, Pages: 1334–1384, Jussi Behrndt, Seppo Hassi, Henk de Snoo and Rudi Wietsma

    Article first published online : 16 JUN 2011, DOI: 10.1002/mana.201000017

  13. On the negative squares of a class of self-adjoint extensions in Krein spaces

    Mathematische Nachrichten

    Volume 286, Issue 2-3, February 2013, Pages: 118–148, Jussi Behrndt, Annemarie Luger and Carsten Trunk

    Article first published online : 9 NOV 2012, DOI: 10.1002/mana.201000154

  14. Schur–Weyl Theory for C*-algebras

    Mathematische Nachrichten

    Volume 285, Issue 10, July 2012, Pages: 1170–1198, Daniel Beltiţă and Karl-Hermann Neeb

    Article first published online : 9 FEB 2012, DOI: 10.1002/mana.201100114

  15. Certain algebraic surfaces with Eisenbud-Harris general fibration of genus 4

    Mathematische Nachrichten

    Volume 286, Issue 4, March 2013, Pages: 402–429, Tomokuni Takahashi

    Article first published online : 29 NOV 2012, DOI: 10.1002/mana.201100304

  16. Fine compactified Jacobians

    Mathematische Nachrichten

    Volume 285, Issue 8-9, June 2012, Pages: 997–1031, Margarida Melo and Filippo Viviani

    Article first published online : 19 JAN 2012, DOI: 10.1002/mana.201100021

  17. Function spaces on singular manifolds

    Mathematische Nachrichten

    Volume 286, Issue 5-6, April 2013, Pages: 436–475, H. Amann

    Article first published online : 4 MAY 2012, DOI: 10.1002/mana.201100157

  18. Self-adjoint extensions for singular linear Hamiltonian systems

    Mathematische Nachrichten

    Volume 284, Issue 5-6, April 2011, Pages: 797–814, Huaqing Sun and Yuming Shi

    Article first published online : 21 MAR 2011, DOI: 10.1002/mana.200810235

  19. Variable order subordination in the sense of Bochner and pseudo-differential operators

    Mathematische Nachrichten

    Volume 284, Issue 8-9, June 2011, Pages: 987–1002, Kristian Evans and Niels Jacob

    Article first published online : 9 MAY 2011, DOI: 10.1002/mana.200810246

  20. Essential spectra of singular matrix differential operators of mixed order in the limit circle case

    Mathematische Nachrichten

    Volume 284, Issue 2-3, February 2011, Pages: 342–354, Jiangang Qi and Shaozhu Chen

    Article first published online : 20 DEC 2010, DOI: 10.1002/mana.200810062